# SDR A6WA201542549

- Difficulty date: March 23, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 31,885 hours, 30,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE FROM ROW 2 - 5 & LT OVERWING.    R & R NR 2 INVERTER IAW AMM 33-51-07.  OPS CHECKED GOOD.
